# SDR SWAA2021072294217

- Difficulty date: June 23, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 767-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION -- AFT CARGO COMP. FLOOR SUPPORT LT 'Z' WEB HAS SEVERAL SPOTS OF CORROSION FROM BS767 TO BS827._LBL 20 / REMOVED AND REPLACED L/H AFT CARGO COMP FLOOR SUPPORT Z WEB FROM STA 767 TO STA 827 REF. B737-700 SRM 51-40-02-0G-0 AND SRM 53-00-53-1A-2 TR 31996
